# SDR CA130416004

- Difficulty date: March 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT THROUGH FL170, N1 = 50 PERCENT, 1 ENGINE ACCELERATED TO MAX POWER TRIGGERING THE N2 OVERSPEED RED WARNING.  THE IDLE POWER WAS SELECTED BUT THE ENGINE STAYED AT FULL POWER.  AFTER APPROXIMATELY 2 SECONDS THE ENGINE RETURNED TO IDLE AND NORMAL OPERATION WAS RETURNED.  AN UNEVENTFUL LANDING WAS MADE.  CUSTOMER REQUESTED MRT TO PERFORM ENGINE DOWNLOAD AND INITIAL TROUBLESHOOTING.
